# SDR AALA202209151338

- Difficulty date: July 29, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N171US
- Make and model: Airbus A300*
- Aircraft serial: 1465
- Aircraft time: 70,184 hours, 26,513 cycles
- System (JASC): 3244 · Tire
- Part: Wheel
- Part number: C20500100
- Part serial: 57367
- Condition: Damaged
- Location: Zone 700 - Gears
- Part time: 1,234 hours, 532 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: INBOARD RIGHT MAIN TIRE TREAD SEPARATED ON TAKEOFF. AIRCRAFT DECLARED EMERGENCY INTO BWI. REMOVED AND REPLACED NUMBER 3 MAIN LANDING GEAR TIRE ASSEMBLY PER AMM 32-41-11. TIRE DAMAGED FLAP AND TARGET SENSOR. **SUPPLEMENTAL REPORT FOR AALA202208011338: REPLACED RIGHT MAIN LANDING GEAR SEAL (AALA202209152275) ON LOWER END OF AFT SPAR FORWARD OF GEAR PER DRAWING D572-59261.** (CLOSED)
